MAUDE Adverse Event Report: BIOMEDICAL ENTERPRISES, INC. TRIAD; STAPLE, FIXATION, BONE

BIOMEDICAL ENTERPRISES, INC. TRIAD; STAPLE, FIXATION, BONE
Model Number SE-201508TRL
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Pain (1994)
Date of Event 01/12/2016
Type of Reportable Event Malfunction
Event or Problem Description
It was reported by distributor representative that x-ray performed on (b)(6) 2015 revealed implant was "backing out" of bone following a dorsal technique insertion ten weeks prior.Patient had returned for follow up due to pain and visible swelling.Revision surgery to remove implant is planned.

Brand Name
TRIAD
Common Device Name
STAPLE, FIXATION, BONE
Manufacturer (Section D)
BIOMEDICAL ENTERPRISES, INC.
14785 omicron dr., suite 205
san antonio TX 78245
MDR Report Key5383958
Report Number1649263-2016-00001
Device Sequence Number298484
Product Code JDR
UDI-Device Identifier00810633021620
UDI-Public00810633021620
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K133844
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Report Date (Section B) 01/19/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date08/01/2020
Device Model NumberSE-201508TRL
Device Lot NumberBMESE155179
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/21/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age45 YR
Patient Weight68